# SDR EISA97161

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920219
- Condition: Cracked
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING OUTBOARD FLAP INBOARD TRACK SEQUENCE CARRIAGE CRACKED.  REMOVED AND INSTALLED LEFT FLAP SEQUENCE CARRIAGE IAW B727 MM 27-51-01.  (M)
